MathSciNet Relay Station
MathSciNet bibliographic data
MR422354 (54 #10344) 16A68 (17B60)
Martindale, Wallace S., 3rd. Lie isomorphisms of the skew elements of a prime ring with involution. Comm. Algebra 4 (1976), no. 10, 929–977.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement